Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Multistep integration formulas


Author: A. C. R. Newbery
Journal: Math. Comp. 17 (1963), 452-455
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1963-0155428-X
Corrigendum: Math. Comp. 18 (1964), 536-536.
MathSciNet review: 0155428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Dahlquist, ``Convergence and stability in the numerical integration of ordinary differential equations,'' Math. Scand., v. 4, 1956, p. 33-53. MR 0080998 (18:338d)
  • [2] T. E. Hull, & A. C. R. Newbery, ``Integration procedures which minimize propagated errors,'' J. Soc. Indust. Appl. Math., v. 9, 1961, p. 31-47. MR 0120770 (22:11519)
  • [3] -``Corrector formulas for multi-step integration methods,'' J. Soc. Indust. Appl. Math., v. 10, 1962, p. 351-369. MR 0152150 (27:2130)
  • [4] H. A. Antosiewicz & W. Gautschi, ``Numerical methods in ordinary differential equations,'' A Survey of Numerical Analysis, Editor, J. Todd, McGraw-Hill Book Co., New York, 1962, p. 314-346. MR 0136075 (24:B2114)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0155428-X
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society